# SDR P5CA2018071800136

- Difficulty date: July 14, 2018
- Submitted: July 18, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,524 hours, 20,288 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED LIGHT STAYS ON AFTER START UNTIL POWER IS INCREASED. INSPECTION FOUND PRV MUSCLE AIR TUBE DAMAGE, REMOVED AND REPLACED PACKING AND PERFORM LEAK TEST OK IAW AMM 36-11-18.
